# SDR SWAA2023021488686

- Difficulty date: January 5, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 65,629 hours, 33,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Girt Bar
- Condition: Worn
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON GIRT BAR BRACKET ASSY (FWD POSITION 1EA) OF FLOOR PANEL 222BF AT FWD GALLEY AREA (1 EA) 2023-37680<[01] REPLACED GIRT BAR BRACKET ASSY (FWD POSITION 1EA) OF FLOOR PANEL 222BF AT FWD GALLEY AREA (1 EA) I.A.W. B737-700 AMM 25-66-02-000-801 STEP 2.B.(1).(A). AND AMM 25-66-02-400-801 STEP 3.D.(1) Ï¿½TEM (I) AND (J).;[02] REPLACED GIRT BAR BRACKET ASSY (FWD POSITION 1EA) OF FLOOR PANEL 222BF AT FWD GALLEY AREA (1 EA) I.A.W. B737-700 AMM 25-66-02-000-801 STEP 2.B.(1).(A). AND AMM 25-66-02-400-801 STEP 3.D.(1) Ï¿½TEM (I) AND (J).
